# SDR DLM88100883

- Difficulty date: April 10, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 55,507 hours, 42,292 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AFT SEAT MOUNTED EMERGENCY LIGHTS TO  BE INOPERATIVE.  MX REPLACED THE AFT POWER SUPPLY FOR THE EMERGENCY PATH LIGHTS.  AN OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.  INVESTIGATOR E23309.
